# SDR DALA13014259233

- Difficulty date: March 27, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 28,182 hours, 19,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT SIDE, BS 1520 UPPER FORWARD CORNER OF VENT BOX LOUVER HOUSING CRACKED.  FABRICATED AND INSTALLED ANGLE IAW PO241277 DWG 5920830 AND SRM 51-30-00, VOL II.
